# SDR SWIA200617406

- Difficulty date: November 22, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 7,120 hours, 4,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLOOD LIGHT OUT.  REPLACED AFT EMERGENCY CEILING LIGHT.  OPERATIONAL CHECKS GOOD.
